# SDR DALA2022092806371

- Difficulty date: September 24, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 56,344 hours, 23,603 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 LH ENGINE DRAG FITTING HARDWARE CORRODED @ POSITION 18. CORRECTIVE ACTION: REPLACED FASTENER #18 ON LH DRAG FITTING ON A.A. WORK CARD. (2423670)
